# SDR C2XA08RI142

- Difficulty date: September 26, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 21,820 hours, 16,244 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC - MX - DURING ROUTINE MAINTENANCE RIC MX FOUND SERVICE DOOR EMERGENCY LIGHT NOT ILLUMINATING.  MX FOUND ONE WIRE DISCONNECTED FROM THE SPLICE.  MX RECONNECTED WIRE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
